Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

Close

Panadol Cold Relief PSE

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 
Close
Panaflex Ultra Thin

Panadol Cold Relief PSE

  • Caplets
  • 12+ Yrs
  • Relief of Blocked and/or Runny Nose and Other Cold Symptoms
  • Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg

TRUST PANADOL.

PAIN AND FEVER RELIEF FOR THE WHOLE FAMILY

Millions of people achieve health at home by treating themselves with paracetamol, an effective pain reliever and fever reducer. Here are a few useful facts about this widely used over-the-counter (OTC) medicine.

MOST SINGAPOREANS FREQUENTLY SUFFER FROM PAIN OR FEVER

85%

Of Singaporeans suffer from pain.1

2 in 5

Experience body pain weekly.1

70%

have to change their daily routine because of body pain.1

PARACETAMOL (AN ACTIVE INGREDIENT IN PANADOL) IS

Suitable

for the whole family (one-month-old infants to the elderly) with low potential for side effects when used as directed.

A common medication for fever and pain relief during pregnancy* for decades.

Suitable

For people with heart conditions and high blood pressure.2

Paracetamol has low potential for drug-drug interactions.3

Effective for osteoarthritis and joint pain. Recommended if there is a risk of stomach ulceration.4

Recommended as a treatment of choice by health associations worldwide, including the World Health Organization5, European League Against Rheumatism6 and American Pain Society7.

Health At Home is part of GSK’s broader commitment to educate and empower people on how to use OTC medicines safely and appropriately. For more information, please speak to your doctor or pharmacist.

*As with the use of any medicine during pregnancy, pregnant women should seek medical advice before taking paracetamol. The lowest effective dose and shortest duration of treatment should be considered.

1. GlaxoSmithKline Consumer Healthcare. Global Pain Index. 2015.
2. Antman EM, Bennett JS, Daugherty A, Furberg C, Roberts H, Taubert KA. Circulation. 2007 Mar 27;115(12):1634-42.
3. Edelman Berland, Be Sure Expert Survey 2015; Conducted across six countries (Australia, Colombia, Indonesia, Philippines, Romania, and Saudi Arabia).
4. Clarke GD, et al. Int J Pharm Pract 2008;16:1-4.
5. WHO, Pocket Book Of Hospital Care For Children 2013.
6. EULAR: Zhang, W., M. Doherty, B. F. Leeb, L. Alekseeva, N. K. Arden, J. W. Bijlsma, F. Dincer, K. Dziedzic, H. J. Hauselmann, G. Herrero-Beaumont, P. Kaklamanis, S. Lohmander, E. Maheu, E. Martin-Mola, K. Pavelka, L. Punzi, S. Reiter, J. Sautner, J. Smolen, G. Verbruggen and I. Zimmermann-Gorska (2007). Ann Rheum Dis 66(3): 377-388.
7. APA: Chou, R.

This is a medicine product advertisement. Always read label prior to use. Trademarks are owned by or licensed to the GSK group of companies. PM-SG-PAN-20-00017